# SDR GTIA2024012937820

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 5,844 hours, 2,420 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Nr 3 Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ADR3 FAULT OCCOURED AND OVER SPEED WARNING ECAM AIRSPEED WAS INACCURATE RETURNED TO DTW-FOUND #3 PITOT AIR HOSE DISCONNECTED. RESECURED #3 PITOT LINE IAW AMM 34-11-11. OPS TEST OF ADR 3 OK AT THIS TIME IAW AMM 34-10-00.
